# SDR SWIA202163466

- Difficulty date: November 5, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL600*
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE LOWER OUTBOARD CASCADE CRACKED ON LOWER OUTBOARD SIDE (MARKED)   (C CHECK RO 12-31-21)   REMOVED AND REPLACED THE LH ENGINE LOWER CASCADE VANE WITH NEW PART  REF: CRJ900 AMM. 78-34-01-400-801-A01 STEP 4.B 1-4F CALIBRATED TOOL #TUC5600 DUE CAL: 28 FEB 22. RETRACTED THRUST REVERSER MANUALLY TO THE FULLY STOWED POSITION REF: CRJ900 AMM. 78-30-00-980-802-A01 OPS CHECK GOOD.
